# SDR DXTA2023082193530

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 14,424 hours, 9,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009004
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: RH FOWARD OVERHEAD LIGHT DOES NOT ILLUMINATE DURING PREFLIGHT TEST.  REMOVED AND REPLACED NO 1 EMERGENCY BATTERY PACK REF CE680 MM 33-50-10 OPS CHECK GOOD.
